Puffiness and blue staining after Juvederm in tear troughs

  • mhill2732
  • Georgia
  • 4 years ago

I had juvederm injected seven (7) weeks ago for the hollowness in my tear trough area and it has been horrific! I have staining (blueness that looks like bruising) under my eyes and puffiness (not swelling) that does not go away but rather changes from day to day -- some days worst than others.

I am planning on having the injection next week to dissolve and will post results but am, to this point, very disappointed. I have had a negative outcome from a procedure that I thought (and was told) would improve my problem area.

View 23 doctor answers to Puffy Eyes After Juvederm Injections in Under Eye Hollows

Comments (2)

I am sorry to hear about your result, and I hope things go well with your procedure. Juvederm although so safe and so efefctive and so satisfying in terms of results, is not wholly without risks. Thanks for sharing, and I hope you have good luck with this corrective procedure.
  • Reply
Hi Mhill, Sorry to hear about your disappointing results with Juvederm injections under your eye lids. In the future make sure that only Restylane is used. At this point, hopefully dissolving the Juvederm will help. Good luck and be well. Dr. P
  • Reply